ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

August 2017 , Volume 22 , Issue 6

Select all articles

Export/Reference:

Stabilization of difference equations with noisy proportional feedback control
Elena Braverman and Alexandra Rodkina
2017, 22(6): 2067-2088 doi: 10.3934/dcdsb.2017085 +[Abstract](1031) +[HTML](5) +[PDF](1838.9KB)
An analysis of functional curability on HIV infection models with Michaelis-Menten-type immune response and its generalization
Jeng-Huei Chen
2017, 22(6): 2089-2120 doi: 10.3934/dcdsb.2017086 +[Abstract](1218) +[HTML](2) +[PDF](660.7KB)
Synchronising and non-synchronising dynamics for a two-species aggregation model
Casimir Emako-Kazianou, Jie Liao and Nicolas Vauchelet
2017, 22(6): 2121-2146 doi: 10.3934/dcdsb.2017088 +[Abstract](1088) +[HTML](2) +[PDF](512.0KB)
Averaging principle for the Schrödinger equations
Peng Gao and Yong Li
2017, 22(6): 2147-2168 doi: 10.3934/dcdsb.2017089 +[Abstract](1309) +[HTML](5) +[PDF](400.8KB)
Domain control of nonlinear networked systems and applications to complex disease networks
Suoqin Jin, Fang-Xiang Wu and Xiufen Zou
2017, 22(6): 2169-2206 doi: 10.3934/dcdsb.2017091 +[Abstract](2512) +[HTML](1028) +[PDF](5226.6KB)
Bility and traveling wavefronts for a convolution model of mistletoes and birds with nonlocal diffusion
Huimin Liang, Peixuan Weng and Yanling Tian
2017, 22(6): 2207-2231 doi: 10.3934/dcdsb.2017093 +[Abstract](1080) +[HTML](1) +[PDF](1034.7KB)
Convergence of global and bounded solutions of a two-species chemotaxis model with a logistic source
Ke Lin and Chunlai Mu
2017, 22(6): 2233-2260 doi: 10.3934/dcdsb.2017094 +[Abstract](1047) +[HTML](13) +[PDF](575.0KB)
Seasonal forcing and exponential threshold incidence in cholera dynamics
Jinhuo Luo, Jin Wang and Hao Wang
2017, 22(6): 2261-2290 doi: 10.3934/dcdsb.2017095 +[Abstract](1316) +[HTML](5) +[PDF](878.3KB)
Blow-up phenomena for nonlinear pseudo-parabolic equations with gradient term
Monica Marras, Stella Vernier-Piro and Giuseppe Viglialoro
2017, 22(6): 2291-2300 doi: 10.3934/dcdsb.2017096 +[Abstract](1071) +[HTML](3) +[PDF](375.4KB)
Boundedness and asymptotic stability in a two-species chemotaxis-competition model with signal-dependent sensitivity
Masaaki Mizukami
2017, 22(6): 2301-2319 doi: 10.3934/dcdsb.2017097 +[Abstract](1335) +[HTML](68) +[PDF](484.6KB)
Asymptotic behaviors of Green-Sch potentials at infinity and its applications
Lei Qiao
2017, 22(6): 2321-2338 doi: 10.3934/dcdsb.2017099 +[Abstract](940) +[HTML](1) +[PDF](423.6KB)
On the Kolmogorov entropy of the weak global attractor of 3D Navier-Stokes equations:Ⅰ
Yong Yang and Bingsheng Zhang
2017, 22(6): 2339-2350 doi: 10.3934/dcdsb.2017101 +[Abstract](894) +[HTML](2) +[PDF](389.4KB)
Oscillation theorems for impulsive parabolic differential system of neutral type
Min Zou, An-Ping Liu and Zhimin Zhang
2017, 22(6): 2351-2363 doi: 10.3934/dcdsb.2017103 +[Abstract](828) +[HTML](1) +[PDF](352.0KB)
Stability and Hopf bifurcation of an HIV infection model with saturation incidence and two delays
Hui Miao, Zhidong Teng and Chengjun Kang
2017, 22(6): 2365-2387 doi: 10.3934/dcdsb.2017121 +[Abstract](1585) +[HTML](3) +[PDF](1486.6KB)
Numerical solutions of viscoelastic bending wave equations with two term time kernels by Runge-Kutta convolution quadrature
Da Xu
2017, 22(6): 2389-2416 doi: 10.3934/dcdsb.2017122 +[Abstract](1500) +[HTML](1) +[PDF](509.9KB)
Limit cycle bifurcations for piecewise smooth integrable differential systems
Jihua Yang and Liqin Zhao
2017, 22(6): 2417-2425 doi: 10.3934/dcdsb.2017123 +[Abstract](1018) +[HTML](5) +[PDF](385.5KB)
Invariant measures for complex-valued dissipative dynamical systems and applications
Xin Li, Wenxian Shen and Chunyou Sun
2017, 22(6): 2427-2446 doi: 10.3934/dcdsb.2017124 +[Abstract](1043) +[HTML](3) +[PDF](486.9KB)
Nonsmooth frameworks for an extended Budyko model
Anna M. Barry, Esther WIdiasih and Richard Mcgehee
2017, 22(6): 2447-2463 doi: 10.3934/dcdsb.2017125 +[Abstract](1476) +[HTML](10) +[PDF](635.0KB)
Chiellini integrability condition, planar isochronous systems and Hamiltonian structures of Liénard equation
A. Ghose Choudhury and Partha Guha
2017, 22(6): 2465-2478 doi: 10.3934/dcdsb.2017126 +[Abstract](964) +[HTML](2) +[PDF](373.9KB)
Stationarity and periodicity of positive solutions to stochastic SEIR epidemic models with distributed delay
Qun Liu, Daqing Jiang, Ningzhong Shi, Tasawar Hayat and Ahmed Alsaedi
2017, 22(6): 2479-2500 doi: 10.3934/dcdsb.2017127 +[Abstract](1041) +[HTML](3) +[PDF](495.0KB)
Quasi-periodic solutions of generalized Boussinesq equation with quasi-periodic forcing
Yanling Shi, Junxiang Xu and Xindong Xu
2017, 22(6): 2501-2519 doi: 10.3934/dcdsb.2017104 +[Abstract](1159) +[HTML](2) +[PDF](509.2KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]